Curvature fluctuations on asymptotically de Sitter spacetimes via the semiclassical Einstein's equations

Claudio Dappiaggi, Alberto Melati
June 09, 2014
It has been proposed recently to consider in the framework of cosmology an extension of the semiclassical Einstein's equations in which the Einstein tensor is considered as a random function. This paradigm yields a hierarchy of equations between the $n$-point functions of the quantum, normal ordered, stress energy-tensor and those associated to the stochastic Einstein tensor. Assuming that the matter content is a conformally coupled massive scalar field on de Sitter spacetime, this framework has been applied to compute the power spectrum of the quantum fluctuations and to show that it is almost scale-invariant. We test the robustness and the range of applicability of this proposal by applying it to a less idealized, but physically motivated, scenario, namely we consider Friedmann-Robertson-Walker spacetimes which behave only asymptotically in the past as a de Sitter spacetime. We show in particular that, under this new assumption and independently from any renormalization freedom, the power spectrum associated to scalar perturbations of the metric behaves consistently with an almost scale-invariant power spectrum.
open access link Class. Quantum Grav. 31(23), 235006 (2014)
@article{Dappiaggi:2014poa, author = "Dappiaggi, Claudio and Melati, Alberto", title = "{Curvature fluctuations on asymptotically de Sitter spacetimes via the semiclassical Einstein's equations}", journal = "Class. Quant. Grav.", volume = "31", year = "2014", number = "23", pages = "235006", doi = "10.1088/0264-9381/31/23/235006", eprint = "1406.2223", archivePrefix = "arXiv", primaryClass = "gr-qc", SLACcitation = "%%CITATION = ARXIV:1406.2223;%%" }

Keywords: 
none